Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Mobius orthogonality for subshifts of finite type with positive topological entropy
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2017 (English)In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 237, no 3, 277-282 p.Article in journal (Refereed) Published
Abstract [en]

We prove that Mobius orthogonality does not hold for subshifts of finite type with positive topological entropy. This, in particular, shows that all C1+alpha surface diffeomorphisms with positive entropy correlate with the Mobius function.

Place, publisher, year, edition, pages
POLISH ACAD SCIENCES INST MATHEMATICS-IMPAN , 2017. Vol. 237, no 3, 277-282 p.
Keyword [en]
subshifts of finite type, entropy, Mobius orthogonality
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-210404DOI: 10.4064/sm8661-10-2016ISI: 000403153500004Scopus ID: 2-s2.0-85018502389OAI: oai:DiVA.org:kth-210404DiVA: diva2:1119435
Note

QC 20170704

Available from: 2017-07-04 Created: 2017-07-04 Last updated: 2017-07-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Karagulyan, Davit
By organisation
Mathematics (Dept.)
In the same journal
Studia Mathematica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf